Numerische Mathematik

, Volume 82, Issue 4, pp 521–541

Implicit-explicit multistep methods for quasilinear parabolic equations

  • Georgios Akrivis
  • Michel Crouzeix
  • Charalambos Makridakis

DOI: 10.1007/s002110050429

Cite this article as:
Akrivis, G., Crouzeix, M. & Makridakis, C. Numer. Math. (1999) 82: 521. doi:10.1007/s002110050429

Summary.

Efficient combinations of implicit and explicit multistep methods for nonlinear parabolic equations were recently studied in [1]. In this note we present a refined analysis to allow more general nonlinearities. The abstract theory is applied to a quasilinear parabolic equation.

Mathematics Subject Classification (1991):65M60, 65M12, 65L06

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Georgios Akrivis
    • 1
  • Michel Crouzeix
    • 2
  • Charalambos Makridakis
    • 3
  1. 1. Computer Science Department, University of Ioannina, GR-451 10 Ioannina, Greece; e-mail: akrivis@cs.uoi.gr GR
  2. 2. IRMAR, Université de Rennes I, Campus de Beaulieu, F-35042 Rennes, France; e-mail: michel.crouzeix@univ-rennes1.fr FR
  3. 3. Department of Mathematics, University of Crete, GR-714 09 Heraklion, Greece; e-mail: makr@math.uch.gr GR
  4. 4. IACM, Foundation of Research and Technology-Hellas, GR-711 00 Heraklion, Greece GR